MathSciNet Relay Station
MathSciNet bibliographic data
MR2336585 53C42
Alías, Luis J.; Brasil, Aldir, Jr.; Perdomo, Oscar On the stability index of hypersurfaces with constant mean curvature in spheres. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3685–3693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement